# SDR IPXA2020101761368

- Difficulty date: October 4, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,596 hours, 14,148 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING BEADED DOUBLER TEMP REPAIR BETWEEN STA XOS 584-XOS 589 REQUIRES PERMANENT REPAIR.  REPAIRED RT WING BEADED DOUBLER TEMP REPAIR BETWEEN STA XOS 584-XOS 589, IAW MD-11 SRM 57-40-02 REPAIR 15 FIGURE 205.  (MAJOR)
